# SDR 08FDEA04577

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461121960000
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD ENGINE MOUNT IN SPIGOT HOLE HAS RUST.  REMOVED SPIGOT FITTING IAW DWG 41A54612646; REV "B".   REPAIRED DAMAGED BORE HOLE IAW SRM 54-51-81; FIG 101.  CAD PLATED IAW SRM 51-21-10.  PRIMED IAW SRM 51-21-10.  RE-INSTALLED SPIGOT FITTING IAW DWG 41A54612646 AND SRM 51-40-00.
